The necessary and sufficient conditions for the stability in the whole of a homogeneous system of three differential equations
Doklady Akademii Nauk, Tome 120 (1958) no. 4, pp. 708-710
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_120_4_a5,
author = {V. A. Pliss},
title = {The necessary and sufficient conditions for the stability in the whole of a homogeneous system of three differential equations},
journal = {Doklady Akademii Nauk},
pages = {708--710},
year = {1958},
volume = {120},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_120_4_a5/}
}
TY - JOUR AU - V. A. Pliss TI - The necessary and sufficient conditions for the stability in the whole of a homogeneous system of three differential equations JO - Doklady Akademii Nauk PY - 1958 SP - 708 EP - 710 VL - 120 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1958_120_4_a5/ LA - ru ID - DAN_1958_120_4_a5 ER -
%0 Journal Article %A V. A. Pliss %T The necessary and sufficient conditions for the stability in the whole of a homogeneous system of three differential equations %J Doklady Akademii Nauk %D 1958 %P 708-710 %V 120 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1958_120_4_a5/ %G ru %F DAN_1958_120_4_a5
V. A. Pliss. The necessary and sufficient conditions for the stability in the whole of a homogeneous system of three differential equations. Doklady Akademii Nauk, Tome 120 (1958) no. 4, pp. 708-710. http://geodesic.mathdoc.fr/item/DAN_1958_120_4_a5/